| Model Number |
H74939171060670 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b: pro code (product code): fge, lit.E1: initial reporter facility name: (b)(6).G4: premarket / 510(k) #: k141521, k141597.
Event or Problem Description
It was reported that a balloon rupture occurred.The target lesion was located in the left forearm arteriovenous fistula.A 6.0 x 60, 75cm mustang balloon catheter was advanced for dilation.During the procedure, the balloon ruptured upon first inflation at 18 atmospheres for 25 seconds.The device was removed without any problem, and the procedure was completed with another of the same device.There were no patient complications as a result of this event.